ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Quadratic p-functional inequalities in non-Archimedean normed spaces

Park, C. (2015) Quadratic p-functional inequalities in non-Archimedean normed spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (4). pp. 68-80. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Hyres-Ulam stability, non-Archimedean normed space, quadratic p-functional equation, quadratic p-functional inequality.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:56
    Last Modified: 10 Mar 2017 11:56
    URI: http://mathematics.asj-oa.am/id/eprint/2473

    Actions (login required)

    View Item